# SDR ASAA0410422

- Difficulty date: October 3, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 654868957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION ON UPPER FLANGE OF L-ANGLE.  REMOVED CORROSION IN AN AREA 1 INCH X 20 INCHES.  REMOVING .075 INCHES FROM AN ORIGINAL .200 INCHES, FOUND TO BE OUT OF LIMITS.  REPAIRED IAW EA.
